sexologist-icon
Greenish urinatiton
Hello Doc, Since a few days I HV been noticing a slight greenish color urine discharge. Currently m under no medication. Is it normal? Do I need to be concerned? Does dat indicate any thing problematic? Thankx a lot.
16 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello..,Urine either be colorless or yellow in color A number of medications produce blue or green urine, including amitriptyline, indomethacin . urinary tract infection could also cause green urine. Bile and diarrhea can cause a greenish tint to your urine, you better consult urologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.